# SDR USAA960404

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1016
- Part time: 38,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND 6 INCH CORROSION ON STRINGER, FORWARD OF AFT PRESSURE BULKHEAD STRINGER 26R BS 1016.  INSTALLED NEW STRINGER, REPAIRED PER SRM 53-10-3.  (M)
